# SDR MASA2014010420833

- Difficulty date: January 4, 2014
- Submitted: January 4, 2014
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 19,455 hours, 13,770 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAVATORY MASTER WARNING, RETURNED TO FIELD.  INSPECTED ENGINES ACM AND CABIN UNABLE TO DUPLICATE.
